# SDR AALA202509030592

- Difficulty date: July 21, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348004121101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CRACK FRAME 68 UPPER CORNER CUTOUT AT LEVEL STR8R AT AFT GALLEY AREA, CRACK MEASURE IS L=0.650 INCH.  MAINTENANCE REPLACED FRAME UPPER CORNER CUTOUT AT FR68 LEVEL STR8R AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53480009.
